# SDR SWAA2023041018825

- Difficulty date: March 20, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,956 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF IS BROKEN AT OUTBOARD AFT END.<[01] RECEIVED NEW FLOOR PANEL 221BF PANEL WILL BE INSTALLED ON WORK CARD TTG8Q00HVFN4;[02] VERIFIED STEP 1; COMPLETE
